# SDR DXTA2019012801951

- Difficulty date: January 28, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500302
- Aircraft time: 2,713 hours, 2,175 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR LEVER SELECTED DOWN LG LEVER DISAG CAS MESSAGE APPEARED. NLG DID NOT EXTEND VERIFIED BY POSITION LIGHTS AND THE TOWER. EXECUTED QRH PROCEDURE AND ALL THREE LANDING GEAR EXTENDED. LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOT  NLG  IAW EEJS CASE # EEJ. 03561833 PERFORMED FIM 32-61-00-810-815-A SUBTASK 810-045-A. PERFORMED EXTENSION AND RETRACTION FUNCTIONAL TEST IAW AMM 32-31-00, NO DISCREPANCY NOTED.  PERFORMED CHECK OF THE GAP OF THE NOSE LANDING GEAR WOW SENSOR AND TARGET & FOUND TO BE WITHIN LIMITS IAW AMM 32-63-01.   AIRCRAFT RETURNED TO SERVICE,  NO DISCREPANCIES AT THIS TIME.
